# SDR 0203566624

- Difficulty date: October 25, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 89,926 hours, 15,153 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Component: Flap Pos Ind, Litton, 98010903
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE OUTBOARD TRAILING EDGE FLAPS WOULD NOT EXTEND WITH EITHER PRIMARY OR ALTERNATE SYSTEMS. DECLARED A YELLOW EMERGENCY AND FOLLOWED THE COM PROCEDURE FOR A SPLIT FLAP LANDING. AIRCRAFT LANDED WITHOUT INCIDENT.    REPLACED THE OUTBOARD TRAILING EDGE FLAP INDICATOR. OPERATIONAL CHECK GOOD.
